We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Complexity of conditional colorability of graphs.

Li, Xueliang and Yao, Xiangmei and Zhou, Wenli and Broersma, Hajo (2009) 'Complexity of conditional colorability of graphs.', Applied mathematics letters., 22 (3). pp. 320-324.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:17 Apr 2009 16:20
Last Modified:28 Oct 2010 10:22

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library